# SDR CALA2009123000779

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 5,398 hours, 2,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DRAWING 738N2200 UNABLE TO LAY OUT CLEVIS DOUBLER FASTENERS PER DRAWING.  ACCOMPLISHED REPAIR OF CLEVIS DOUBLERS AT STA 727C AND 727E IN ACCORDANCE WITH LIVE TV EA 1203, REV A, DATED 12/27/09 AND EC/R A 5310-05068, REV (-).
